# SDR HEEA954965

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205BB
- Make and model: Bolkms BO105C
- Aircraft serial: S58
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106201
- Condition: Inoperative
- Location: Cockpit
- Component: KT78A
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE.  REPLACED WEAK V101 CAVITY OSCILLATOR, WEAK V301 PHOTOCELL AND WEAK CR202 MIXER DIIODE.  ADJUSTED PULSE WIDTH AND FREQUENCY.  BENCH CHECK GOOD.
